# SDR 96ZZZX2691

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Blkhd Fwd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT BULKHEAD, FORWARD SIDE, FLOOR PANEL ATTACH ANGLE ON LEFT SIDE OF CENTER IS CORRODED.  REMOVED ANGLE AND FABRICATED NEW ONE PER SRM 53-2-0.  INSTALLED ANGLE PER SRM 51-1-21.
